# SDR SWIA202506020508

- Difficulty date: May 8, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N605UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000802
- Aircraft time: 12,717 hours, 8,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HAS SEVERAL AREAS OF CORROSION ON RH I/B SEAT TRACK ON CROWN TEETH, AND EDGE AT FR 84-85.     (C-CHECK RO 5/30/2025)    PERFORMED SPLICE REPAIR ON RH I/B SEAT TRACK AT FR 83-85 REF ETD2022-170-022163 REV. C. REPAIR WEIGHS 300 GRAMS AND DOES NOT EFFECT WEIGHT AND BALANCE.
